# SDR AALA2009040200700

- Difficulty date: April 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING AT SEAT 23C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATH LIGHTING AT SEAT 23C.
